MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,1LYR 8FR5ML 100%SIL URN METER

Medline Industries, LP MEDLINE; TRAY,1LYR 8FR5ML 100%SIL URN METER
Catalog Number URO170808
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in picu: foley inserted (b)(6) 2024; sample port came out during flushing while removing the syringe.
 
Additional Manufacturer Narrative
The customer reported that the sample port came out during flushing while removing the syringe, and reported no patient harm and no medical intervention.Medline quality received photographs capturing the issue, and visual assessment of the provided photos revealed that the valve was fully disconnected from the sample port housing, with the luer lock syringe still connected to the valve; another photo showed the sample port from the 8 fr catheter tray was previously disconnected but was reattached to the housing.The reported issue of detached sample ports was verified by visual assessment of the provided photographs, thus confirming the reported complaint.The root cause has been attributed to rare welding errors during the assembly process, and the manufacturing facility has implemented improvements to the process to prevent reoccurrence of sample port detachment.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,1LYR 8FR5ML 100%SIL URN METER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50714427
Report Number1417592-2026-35702
Device Sequence Number10585982
Product Code OHR
UDI-Device Identifier40889942213468
UDI-Public40889942213468
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170808
Device Lot Number24BBJ682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown